# SDR SWAA2022010447728

- Difficulty date: November 25, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND LBL47 FWD GALLEY AND LAV ; 2021-536620 / [01] REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND LBL 45 I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 AND DWG:141A5400 SHEET:26 REV:-; [02] CORRECTED STEP 1 REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND LBL 45 I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 AND DWG:141A5400 SHEET:26 REV:-; SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND LBL 45 I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 AND DWG:141A5400 SHEET:26 REV:-.
